Alert archive / Alabama / Tornado Warnings in 2023
Tornado Warning 31, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jan 12, 2023, 1:57 PM CST for Chambers County, Randolph County, Alabama. It was in force for 29 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 12, 2023, 1:57 PM CST (19:57 UTC)
- Expired
- Jan 12, 2023, 2:26 PM CST
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.5 in
Counties Chambers County, AL, Randolph County, AL
The radar
The Maxwell AFB radar (KMXX), 62 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 12, 2:08 PM CST | TORNADO | 1 Wsw White Plains, AL | THE START POINT WAS A BIT UNCERTAIN DUE TO SPORADIC TIMBER DAMAGE AROUND FIVE POINTS, BUT APPEARS TO BE NEAR COUNTY ROAD 114 WEST OF HIGHWAY 431 TO THE SOUTHWEST OF FIVE POINTS. NORTHEAST OF FIVE POINTS, THE TORNADO INTENSIFIED, SNAPPING AND UPROOTING MANY TRE |
| Jan 12, 2:13 PM CST | HAIL 0.7 | 1 E Fredonia, AL | PUBLIC REPORT OF DIME-SIZED HAIL. |
| Jan 12, 2:14 PM CST | HAIL 1 | 3 Sw Roanoke Municipal, AL | QUARTER-SIZED HAIL REPORTED IN THE CLACKVILLE COMMUNITY. |
| Jan 12, 2:17 PM CST | TORNADO | 1 W Post Oak Forks, AL | MANY LARGE PINE TREES AND HARDWOOD TREES DOWN ACROSS CR 267. TREES ON POWER LINES. TDS OBSERVED. |
| Jan 12, 2:24 PM CST | TORNADO | 1 Ese Standing Rock, AL | HOME DESTROYED ON CR 284 IN NORTHEAST CHAMBERS COUNTY. TDS VISIBLE VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 12, 12:06 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
759
WFUS54 KBMX 121957
TORBMX
ALC017-111-122100-
/O.NEW.KBMX.TO.W.0031.230112T1957Z-230112T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
157 PM CST Thu Jan 12 2023
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Southeastern Randolph County in east central Alabama...
Northern Chambers County in east central Alabama...
* Until 300 PM CST.
* At 156 PM CST, a tornado producing storm was located 7 miles west
of Trammel Crossroads, or 10 miles northeast of Dadeville, moving
east at 55 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Roanoke, Stroud, Five Points, Fredonia, Post Oak Forks, Veasey
Creek Park, Standing Rock, Welch, Penton, Trammel Crossroads, White
Plains, Rock Mills, Stroud Creek, Roanoke Municipal Airport and
Rocky Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3292 8559 3305 8559 3319 8525 3298 8521
TIME...MOT...LOC 1956Z 251DEG 49KT 3295 8565
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
17/KLAWS4 follow-up statements
717
WWUS54 KBMX 122011
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
211 PM CST Thu Jan 12 2023
ALC017-111-122100-
/O.CON.KBMX.TO.W.0031.000000T0000Z-230112T2100Z/
Randolph AL-Chambers AL-
211 PM CST Thu Jan 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR
SOUTHEASTERN RANDOLPH AND NORTHEASTERN CHAMBERS COUNTIES...
At 211 PM CST, a severe thunderstorm capable of producing a tornado
was located over Five Points, or near Stroud, moving northeast at 60
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Roanoke, Stroud, Five Points, Post Oak Forks, Standing Rock, Welch,
Rock Mills, Stroud Creek and White Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3297 8541 3303 8545 3319 8525 3301 8522
TIME...MOT...LOC 2011Z 239DEG 53KT 3302 8538
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
17/KLAWS483
WWUS54 KBMX 122019
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
219 PM CST Thu Jan 12 2023
ALC017-111-122100-
/O.CON.KBMX.TO.W.0031.000000T0000Z-230112T2100Z/
Randolph AL-Chambers AL-
219 PM CST Thu Jan 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR
SOUTHEASTERN RANDOLPH AND NORTH CENTRAL CHAMBERS COUNTIES...
At 219 PM CST, a confirmed tornado was located over Post Oak Forks,
or over Stroud, moving northeast at 55 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Stroud, Standing Rock, Welch, Post Oak Forks and Rock Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3300 8531 3309 8537 3319 8525 3305 8523
TIME...MOT...LOC 2019Z 238DEG 46KT 3306 8529
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
17/KLAWS901
WWUS54 KBMX 122020
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
220 PM CST Thu Jan 12 2023
ALC017-111-122100-
/O.CON.KBMX.TO.W.0031.000000T0000Z-230112T2100Z/
Randolph AL-Chambers AL-
220 PM CST Thu Jan 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR
SOUTHEASTERN RANDOLPH AND NORTH CENTRAL CHAMBERS COUNTIES...
At 220 PM CST, a confirmed large and extremely dangerous tornado was
located over Standing Rock, or near Stroud, moving northeast at 55
mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Stroud, Standing Rock, Welch, Post Oak Forks and Rock Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3300 8531 3309 8537 3319 8525 3305 8523
TIME...MOT...LOC 2020Z 238DEG 46KT 3307 8527
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN
$$
17/KLAWS734
WWUS54 KBMX 122026
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
226 PM CST Thu Jan 12 2023
ALC017-111-122036-
/O.CAN.KBMX.TO.W.0031.000000T0000Z-230112T2100Z/
Randolph AL-Chambers AL-
226 PM CST Thu Jan 12 2023
...THE TORNADO WARNING FOR SOUTHEASTERN RANDOLPH AND NORTH CENTRAL
CHAMBERS COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for east central
Alabama.
LAT...LON 3300 8531 3309 8537 3319 8525 3305 8523
TIME...MOT...LOC 2025Z 251DEG 49KT 3310 8517
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 12, 12:44 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Jan 12, 12:44 PM CST, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1244 PM CST Thu Jan 12 2023 ...New SHORT TERM... .SHORT TERM... (This evening through Friday) Issued at 1231 PM CST THU JAN 12 2023 A line of showers and thunderstorms with some severe thunderstorms with damaging wind, large hail and tornado potential continues to move east across Central Alabama. Improving conditions will continue across our northwest counties and will expand further east through the afternoon hours. There will be potential for a few showers and storms ahead of the cold front as it advances east, but much of the instability has been consumed. Ahead of this activity, a weakly capped environment will continue to allow instability to build with severe weather potential increasing across our southern and eastern counties ahead of the line of storms. We will see improving conditions areawide by mid to late evening with only a small chance for a few lingering showers across the northeast. Temperatures will fall after sunset behind the line of storms with readings falling to near freezing far northwest toward daybreak on Friday morning with readings in the mid 30s across the northwest third of the area and in the upper 30s for the rest of the area except the far southeast with readings in the lower 40s. Enough moisture is expected to rotate back into portions of the northern and eastern counties very early Friday morning that may produce some light drizzle mixed with flurries. No accumulations are expected given how warm we have been recently. This risk will taper off by late morning as temperatures struggle to climb, reaching around 40 northwest and in to the mid 40s across the central and southeast counties. 05 && .LONG TERM... (Friday through Wednesday) Issued at 251 AM CST THU JAN 12 2023 Friday through Wednesday. Any lingering showers due to wrap around moisture should lift out of our area by late Friday morning. Temperatures will be dropping through the day on Friday with Friday night/Saturday morning low temperatures expected to be in the 20s area-wide. Dry and colder weather will continue through the weekend with increasing rain chances through the early part of next week as a trough lifts through the Plains and into the Great Lakes region. The path of this system is pretty far north and most of the dynamics remain displaced well to the north, so not expecting any potential for strong storms with it. Thunderstorms probabilities remain minimal due to the limited instability, so we'll continue to leave any mention of thunderstorms out of the forecast Monday through Wednesday as the frontal boundary moves into our area, stalls, then potentially lifts back northward. Given the uncertainty in timing of the front and where/if it stalls, the rain chances remain fairly broad through early next week. 25/Owen && .AVIATION... (18Z TAFS) Issued at 1117 AM CST THU JAN 12 2023 A line of rain with thunderstorms, some severe, will continue moving east across the area. TCL will be impacted by nearby TS through 19z followed by an end to the thunderstorm activity. BHM/EET/ASN/ANB will continue to be impacted through 20z followed by decreased thunderstorm activity. MGM and TOI will be impacted over the early afternoon hours. Low clouds will persist across the area though rain and storms will push to the east. More moisture may return overnight into early Friday morning near BHM/ASN/ANB. 05 && .FIRE WEATHER... A line of strong to severe showers and storms will move through the area today, with breezy winds outside of any thunderstorms as well. Colder and drier air moves in for Friday with afternoon RH values in the 45 to 55 percent range and northwesterly 20ft winds around 10 to 12 mph. Afternoon RH values will be in the 30 to 40 percent range over the weekend with lighter winds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 35 42 25 47 / 20 20 0 0 Anniston 37 43 27 47 / 20 20 0 0 Birmingham 36 42 28 48 / 10 10 0 0 Tuscaloosa 37 44 27 50 / 10 10 0 0 Calera 37 43 28 49 / 10 10 0 0 Auburn 39 44 28 49 / 40 10 0 0 Montgomery 40 46 28 51 / 30 10 0 0 Troy 40 46 28 51 / 50 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM CST this evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...05 LONG TERM....25 AVIATION...05
Hazardous weather outlook, Jan 12, 2:57 AM CST, 11 hours before
Hazardous Weather Outlook National Weather Service Birmingham AL 257 AM CST Thu Jan 12 2023 ALZ011>015-017>050-131200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 257 AM CST Thu Jan 12 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe storms are possible on Thursday generally from 9 am through 7 pm as a cold front moves through the area. The main concern will be damaging winds, though a tornado or two cannot be ruled out, along with isolated hail up to 1 inch. Strong gusty winds are expected for much of the day across Central Alabama well in advance of any thunderstorm activity. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed on today.
In the hours before
Local storm report, Jan 12, 1:15 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM TSTM WND DMG 1 S COLUMBIANA 33.16N 86.61W
01/12/2023 SHELBY AL EMERGENCY MNGR
TREE DOWN ON EGG AND BUTTER ROAD.
0104 PM HAIL 3 WNW BARFIELD 33.37N 85.77W
01/12/2023 E0.25 INCH CLAY AL PUBLIC
REPORT OF PEA SIZE HAIL ALONG CR49 AT STATE
LAKE ROAD.
&&Local storm report, Jan 12, 1:23 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM TORNADO 3 E NEW PROSPECT 32.66N 86.49W
01/12/2023 AUTAUGA AL FIRE DEPT/RESCUE
SEVERE DAMAGE REPORTED ALONG CR 68 IN THE
AREA OF US 31.
&&Local storm report, Jan 12, 1:30 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM TSTM WND DMG 1 N HOWELL'S COVE 33.50N 86.16W
01/12/2023 TALLADEGA AL EMERGENCY MNGR
TREES DOWN ALONG HOWELL COVE ROAD AT GLADE
ROAD AND ALONG STEMLEY BRIDGE ROAD.
&&Local storm report, Jan 12, 1:34 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TORNADO 4 W TITUS 32.71N 86.38W
01/12/2023 ELMORE AL FIRE DEPT/RESCUE
TORNADO OBSERVED CROSSING LIGHTWOOD ROAD.
TDS OBSERVED. HEAVY DAMAGE AT COOSA RIVER
ROAD.
&&Local storm report, Jan 12, 1:47 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
147 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TORNADO 1 WNW TITUS 32.72N 86.34W
01/12/2023 ELMORE AL FIRE DEPT/RESCUE
HEAVY DAMAGE REPORTED ALONG KELLY ROAD IN
THE TITUS COMMUNITY.
&&Local storm report, Jan 12, 1:50 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM HAIL RUSSELL FIELD AIRPORT 32.93N 85.96W
01/12/2023 E1.00 INCH TALLAPOOSA AL EMERGENCY MNGR
QUARTER-SIZED HAIL REPORTED IN ALEXANDER
CITY.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 7:33 AM CST | Special Weather Statement | BMX | Marion | 27 min |
| Jan 12, 8:04 AM CST | Special Weather Statement | BMX | Winston | 26 min |
| Jan 12, 8:07 AM CST | Tornado Warning | BMX | Winston | 24 min |
| Jan 12, 8:39 AM CST | Special Weather Statement | BMX | Fayette | 36 min |
| Jan 12, 8:58 AM CST | Tornado Warning | BMX | Greene, Sumter | 62 min |
| Jan 12, 9:08 AM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 37 min |
| Jan 12, 9:16 AM CST | Tornado Warning | BMX | Walker, Winston | 3 min |
| Jan 12, 9:46 AM CST | Special Weather Statement | BMX | Blount | 29 min |
| Jan 12, 9:49 AM CST | Special Weather Statement | BMX | Tuscaloosa | 26 min |
| Jan 12, 9:51 AM CST | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 54 min |
| Jan 12, 9:55 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 50 min |
| Jan 12, 10:12 AM CST | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 63 min |
| Jan 12, 10:25 AM CST | Tornado Warning | BMX | Bibb, Tuscaloosa | 32 min |
| Jan 12, 10:53 AM CST | Tornado Warning | BMX | Marengo | 56 min |
| Jan 12, 10:53 AM CST | Tornado Warning | BMX | Perry | 45 min |
| Jan 12, 11:14 AM CST | Tornado Warning | BMX | Bibb | 45 min |
| Jan 12, 11:19 AM CST | Severe Thunderstorm Warning | BMX | Shelby | 41 min |
| Jan 12, 11:32 AM CST | Tornado Warning | BMX | Dallas, Perry | 58 min |
| Jan 12, 11:36 AM CST | Tornado Warning | BMX | Chilton | 54 min |
| Jan 12, 11:38 AM CST | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 52 min |
| Jan 12, 12:09 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 45 min |
| Jan 12, 12:17 PM CST | Severe Thunderstorm Warning | BMX | Coosa, Shelby, Talladega | 43 min |
| Jan 12, 12:18 PM CST | Tornado Warning | BMX | Autauga, Dallas | 57 min |
| Jan 12, 12:29 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 25 min |
| Jan 12, 12:39 PM CST | Severe Thunderstorm Warning | BMX | Clay | 66 min |
| Jan 12, 12:50 PM CST | Tornado Warning | BMX | Chilton, Coosa, Elmore | 55 min |
| Jan 12, 1:09 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore | 51 min |
| Jan 12, 1:22 PM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 38 min |
| Jan 12, 1:24 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Lowndes, Montgomery | 66 min |
| Jan 12, 1:24 PM CST | Tornado Warning | BMX | Tallapoosa | 40 min |
| Jan 12, 1:34 PM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 41 min |
| Jan 12, 1:49 PM CST | Severe Thunderstorm Warning | BMX | Chambers | 41 min |
| Jan 12, 2:03 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 57 min |
| Jan 12, 2:21 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee | 54 min |
| Jan 12, 2:25 PM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 50 min |
| Jan 12, 3:11 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Pike | 64 min |
| Jan 12, 3:14 PM CST | Special Weather Statement | BMX | Bullock, Lee, Macon, Russell | 46 min |
| Jan 12, 3:17 PM CST | Tornado Warning | BMX | Barbour, Pike | 47 min |
| Jan 12, 3:53 PM CST | Special Weather Statement | BMX | Russell | 37 min |
| Jan 12, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Russell | 30 min |
Nearby
Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.